# SDR COMA0260607

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 7,149 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 38437
- Condition: Discharged
- Location: Cabin
- Part time: 20,318 hours, 19,169 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5340 ALL EMERGENCY LIGHTS ARE INOP.REPLACED EMERGENCY BATTERIES.
